# SDR NACA2019082100100

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 390-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS380 - BS400 BL0,  INTERCOSTAL CRACKED AT FLOORBEAM.  STA 390 - 400 BL 0 INTERCOSTAL AT FLOORBEAM IDENTIFIED IN B737-300 SRM REV 119 CH 53-30-51 REPAIRED IAW CH 51-30-01 WITH MADE REPAIR PART AND INSTALLED IAW B737-300 SRM REV 119 CH 51-40-02.
